# SDR USAA990222

- Difficulty date: March 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48139
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 965
- Part time: 42,478 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK, FOUND RIGHT LAV CENTER FLOOR SUPPORT CORRODED AND CRACKED .75 INCH AT STATION 965.  CORROSION LEVEL 1, CORROSION TASK NR C58-5330.  CLEANED CORROSION, TREATED AND PRIMED PER SRM.  MANUFACTURED NEW FLOOR SUPPORT TAB FROM 7075-T6.040 PER SRM 51-10-03.  (M)
